MathSciNet Relay Station
MathSciNet bibliographic data
MR1480879 (98j:57033) 57N10 (57M25)
Wu, Ying-Qing Dehn fillings producing reducible manifolds and toroidal manifolds. Topology 37 (1998), no. 1, 95–108.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement